# SDR SWAA2021050663379

- Difficulty date: April 10, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Wng-Bdy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 194HR HAS AN AREA OF DELAMINATION 8 INCHES FROM INBOARD END / REPAIRED WING TO BODY FAIRING 194HR AREA OF DELAMINATION IAW B737 SRM 53-60-70-2R-1 AND B737 SRM 51-70-04-2R-2
